# SDR GTIA2018111292956

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 6,382 hours, 2,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS SMELL ON CLIMBOUT ISOLATED THE SMELL COMING FROM PACKS # 1-APPLIED TSM 05-50-00-810-831A. VISUAL INSP OF ENG, APU FUSELAGE AREAS. NO CONTAMINATION FOUND. SNIFFER TEST WITH NO 1 AND 2 ENGS AND PACKS ON SHOW NO FUME CONTAMINATION. A/C FOUND OK FOR SERVICE REF AMM 71-00-00
